# SDR SWIA202161528

- Difficulty date: August 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Not Reported
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE MID CAP CORRODED.   (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED CORRODED MID CAP ANGLE IAW CRJ700 SRM 51-41-02-001-001-A01
